# SDR EIA2000208

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND BS 1170 LBL 57 - RBL 17 LATERAL AIR COND BAY ACCESS PANEL SUPPORT BEAM CORROSION APPROX 1 INCH BY 5 INCH.  REPAIRED SUPPORT BEAM PER SRM 51-40-04 FIG 1.  (M)
